MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED 01.18.433 AMISTEM-P COLLARED STD. SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; STEM: AMISTEM-P COLLARED 01.18.433 AMISTEM-P COLLARED STD. SIZE 3
Model Number 01.18.433
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2114340: (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 2027-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: ball heads: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot 2011681: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Cup: mpact 01.32.154mh acetabular shell ø54 multi-hole (k132879) lot 2106974: (b)(4) items manufactured and released on 26-oct-2021.Expiration date: 2026-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 2111809: (b)(4) items manufactured and released on 27-sep-2021.Expiration date: 2026-09-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Screws: mpact 01.32.6515 cancellous bone screw, flat head ø 6,5 l 15 (k103721) lot 1908114: (b)(4) items manufactured and released on 18-oct-2019.Expiration date: 2024-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721) lot 2115334: (b)(4) items manufactured and released on 16-nov-2021.Expiration date: 2026-nov-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection at about 2 years and 10 months post primary.The cup and stem were loose due to the infection.All devices revised successfully.

Brand Name
AMISTEM-P COLLARED
Common Device Name
STEM: AMISTEM-P COLLARED 01.18.433 AMISTEM-P COLLARED STD. SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21685775
Report Number3005180920-2025-00223
Device Sequence Number8730790
Product Code LZO
UDI-Device Identifier07630040720229
UDI-Public07630040720229
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.433
Device Lot Number2114340
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale